Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Managing Nausea And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small... Read more »
Brown Medical School

HIV 101: Antiretroviral Agents Dosing and Administration Recommendations: PIs

Adapted from Bartlett J.G. and Gallant J.E. 2001-2002 Medical Management of HIV Infection . Johns Hopkins University, Baltimore, MD. 2001. This table is a replacement for the table that was printed with a copy error on page 8 of the November 2001... Read more »
Ask the Experts

managing anxiety and nausea from 3 drug therapy

I was told that THC or pot when its not in pill form can help with these I don't know anything about it. I was wondering if you could tell me whats know about this and if it could help me with the anxiety and nausea and what if any side effects...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
Some studies and patients have reported that marijuana helps with nausea and anxiety. It is not generally available, however, unless you live in certain parts of California. There are no known interactions of this drug and your antiretroviral... Read more »

tinnitis, nausea & constipation

as unlikely as these three symptoms seem to be linked together, they are. i'm constipated to all hell because of the bad diet i cant get out of due to the nausea. to overcome the nausea, i have to smoke a little bit of pot, which will then...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
The tinnitis and nausea can be linked and may be associated with an inner ear problem, medications, anxiety, depression or other problems. Your description of it is atypical, and your physician should evaluate these problems. Some patients do get... Read more »

needle stick-and nausea with PEPmeds

I had a needle stick from +HIV pt at work. Now taking Epivir,Retrovir and Crixivan meds with terrible nausea, stomach cramping and fatigue as side effects. Any suggestions as to how to relieve any of these side effects?Thanks...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Are you being followed by an HIV specialist? If not, I would suggest you contact one. We generally do not use the Epivir-Norvir-Crixivan combination for PEP (or routine HIV management) anymore due to side effects and toxicities. There are... Read more »

First week of treatment and having a 24 hours nausea

Hi Nelson, I just got recently tested with HIV and my CD4 is 240+ my doctor has given me 2 meds (Stocrin 600 and Ricovir EM). I am having heavy nausea that is really affecting my daily life. I have asked the doctor to give me a medication for the...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
I am sorry about your nausea. In most cases, it gets better as time progresses. Dimenhydrinate has no effect on HIV drug blood levels.Here is information we posted at thebody.com on how to manage it: <a... Read more »
Connect With Others

NAUSEA!!!

Posted by dj1979, 5 Replies
I posted this in the Treatment Forum, but I don't think many people check there, so I'm reposting it in Living with HIV.

I started on Combivir and Sustiva on Saturday, because my CD4 had fallen to 222. I feel nauseous all the time - just kind of... Read more »

NAUSEA

Posted by Anonymous, 1 Reply
what kind of nausea do you get from HIV ? and is nausea caused by worrying about stuff i.e HIV i was freaking big time with alot of stuff basically i thought everything gave me HIV Read more »

Nausea and ARS

Posted by Anonymous, 2 Replies
Ok quick question. I had a fever of 99.6 and i was feeling nauseous. Here is the thing. I only felt nauseous when I was actually eating. not during any other time. My appetite was nearly gone and i could not eat a lot at all. I would start to... Read more »

strong headache,a little nausea

Posted by Anonymous, 1 Reply
hi,
Thanks for your kindness reading my story and giving me your advice!
2 montsdays ago,I had one protected sex with one sexworker but unprotected oral sex on my penis! 40 days later,I suddenly got strong headache(stronger at night),feeling cold... Read more »